MathSciNet Relay Station
MathSciNet bibliographic data
MR2009443 20F10 (20E08 20E34)
Grigorchuk, R. I.; Wilson, J. S. A structural property concerning abstract commensurability of subgroups. J. London Math. Soc. (2) 68 (2003), no. 3, 671–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement